Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 72468, 8 pages
http://dx.doi.org/10.1155/MPE/2006/72468

Analytic solution of Stokes second problem for second-grade fluid

1Department of Mathematical Sciences, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
2Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan

Received 4 November 2004; Revised 28 July 2005; Accepted 26 October 2005

Copyright © 2006 S. Asghar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Bandelli, K. R. Rajagopal, and G. P. Galdi, “On some unsteady motions of fluids of second grade,” Archives of Mechanics, vol. 47, no. 4, pp. 661–676, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. E. Dunn and K. R. Rajagopal, “Fluids of differential type: critical review and thermodynamic analysis,” International Journal of Engineering Science, vol. 33, no. 5, pp. 689–729, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions, Bateman, Manuscript project, volume I, McGraw-Hill, New York, 1953. View at MathSciNet
  4. M. E. Erdogan, “A note on an unsteady flow of a viscous fluid due to an oscillating plane wall,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 1–6, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Fetecau and J. Zierep, “On a class of exact solutions of the equations of motion of a second grade fluid,” Acta Mechanica, vol. 150, no. 1-2, pp. 135–138, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. K. R. Rajagopal, “On boundary conditions for fluids of the differential type,” in Navier-Stokes Equations and Related Nonlinear Problems (Funchal, 1994), A. Sequira, Ed., pp. 273–278, Plenum, New York, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. R. Rajagopal and A. S. Gupta, “An exact solution for the flow of a non-Newtonian fluid past an infinite porous plate,” Meccanica, vol. 19, no. 2, pp. 158–160, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. R. Rajagopal, A. Z. Szeri, and W. Troy, “An existence theorem for the flow of a non-Newtonian fluid past an infinite porous plate,” International Journal of Non-Linear Mechanics, vol. 21, no. 4, pp. 279–289, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet